Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The multiplicators of certain simple groups


Authors: J. L. Alperin and Daniel Gorenstein
Journal: Proc. Amer. Math. Soc. 17 (1966), 515-519
MSC: Primary 20.29
DOI: https://doi.org/10.1090/S0002-9939-1966-0193141-8
MathSciNet review: 0193141
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [2] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [3] Z. Janko, A new finite simple group with abelian $ 2$-Sylow subgroups and its characterization (to appear). MR 0193138 (33:1359)
  • [4] R. Ree, A family of simple groups associated with the simple Lie algebra of type $ ({G_2})$, Amer. J. Math. 83 (1961), 432-462. MR 0138680 (25:2123)
  • [5] -, A family of simple groups associated with the simple Lie algebra of type $ ({F_4})$, Amer. J. Math. 83 (1961), 401-420. MR 0132781 (24:A2617)
  • [6] I. Schur, Über die Darstellung der symmetrischen und der alternienden Gruppe durche gebrochene lineare Substitutionen, J. Reine Angew. Math. 139 (1911), 155-250.
  • [7] R. Steinberg, (to appear).
  • [8] M. Suzuki, On a class of doubly transitive groups, Ann. of Math. 75 (1962), 105-145. MR 0136646 (25:112)
  • [9] H. N. Ward, On Ree's series of simple groups, Trans. Amer. Math. Soc. (to appear). MR 0197587 (33:5752)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.29

Retrieve articles in all journals with MSC: 20.29


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0193141-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society